# SDR CA160115009

- Difficulty date: January 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 493 hours
- Engine: Ge CT78A
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: MS289135C
- Condition: Corroded
- Location: Flt Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN REMOVING BEAM, PN 92400-02212-101, LT AND RT SIDES, IT WAS FOUND THAT BOTH OTBD BEARINGS WERE SEVERELY CORRODED.  RT BEARING WAS SEIZED WITH NO VISIBLE INDICATIONS OF SEIZURE AND LT 1 WAS STIFF WITH RUST COMING OUT OF BEARING SEALS.
